Advertisement

Reactions Weekly

, Volume 1774, Issue 1, pp 231–231 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 107 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

  • * Drug interaction

A 14-year-old girl developed paradoxical disinhibition, parkinsonism, hyperammonaemia, polydypsia and nocturnal polyuria during treatment with clobazam, quetiapine, aripiprazole, sodium valproate or lithium. Additionally, she had low sodium valproate level following concomitant administration of sodium valproate and carbamazepine [routes not stated; not all duration of treatments to reactions onsets and outcomes stated].

The girl presented with moderate intellectual disability, baseline behavioural problems of over-activity and anger out-burts. She had epilepsy, for which she had been receiving treatment with carbamazepine 600 mg/day. Following an episode of unprovoked seizures, clobazam 10mg was added to the existing regimen. Subsequently, she developed...

Reference

  1. Mathew KA, et al. Clonidine in the management of treatment resistant adolescent-onset mania: A case report. Journal of Indian Association for Child and Adolescent Mental Health 15: 76-82, No. 3, Jul 2019. Available from: URL: https://jiacam.org/ojs/index.php/JIACAM - India

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations